# SDR CALA9601890

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-CAP CORRODED AFT OF AFT PRESSURE BULKHEAD AT STA 996, LONGERON 28R.  A NEW T-CAP SECTION WAS INSTALLED IAW SRM 53-03, FIGURE 37.
